Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




58 Publications

2020 | Journal Article | IST-REx-ID: 8077 | OA
Y. Shehu and O. S. Iyiola, “Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence,” Applied Numerical Mathematics, vol. 157. Elsevier, pp. 315–337, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Y. Shehu, Q.-L. Dong, L.-L. Liu, and J.-C. Yao, “New strong convergence method for the sum of two maximal monotone operators,” Optimization and Engineering. Springer Nature, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8817
Y. Shehu, O. S. Iyiola, D. V. Thong, and N. T. C. Van, “An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems,” Mathematical Methods of Operations Research. Springer Nature, 2020.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7161
Y. Shehu, A. Gibali, and S. Sagratella, “Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 184. Springer Nature, pp. 877–894, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577 | OA
Y. Shehu and O. S. Iyiola, “Weak convergence for variational inequalities with inertial-type method,” Applicable Analysis. Taylor & Francis, pp. 1–25.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications